# SDR DHL9972748C

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 910
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WW FS 910 TOP O/B SIDE MLG UPLOCK FWD SUPPORT FRAME CRACKED AS VIEWED THROUGH LIGHTENING HOLE WITH MIRROR 6 BELOW PRESS DECK.  REMOVED RT GEAR UPLOCK PER MM 32-32-71, REMOVED FASTENERS RT MLG WW FS 910 TOP O/B SIDE FWD SUPPORT MLG UPLOCK PER SRM 51-30-2, STOP DRILLED CRACKS PER SRM 51-10-1, PERFORMED HFEC INSP PER NDT MANUAL PART 6 51-00-00 FIG 4.  NO CRACK INDICATIONS PAST STOP DRILL, REPAIRED RT MLG WW FS 910 AND 913 FS UPLOCK SUPPORT FRAME WITH KIT PER SB 53-165 FIG 2 & 3.  OK TO CLOSE.  INSTALLED RT GEAR UPLOCK IAW MM 32-32-71, OP CHECK PERFORMED OK IAW MM 32-32-0.  INSTALLED FLOOR PANEL PER SRM 51-30-2.
